CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A Generalized Sub-Equation Expansion Method and Some Analytical Solutions to the Inhomogeneous Higher-Order Nonlinear Schrodinger Equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2008, 卷号: 63, 期号: 12, 页码: 763-777
作者:  Li, Biao;  Chen, Yong;  Li, Yu-Qi
收藏  |  浏览/下载:91/0  |  提交时间:2018/07/30
Inhomogeneous High-Order NLS Equation  Elliptic Function Solutions  Solitary Wave Solutions  
Elliptic function solutions of (2+1)-dimensional long wave - Short wave resonance interaction equation via a sinh-Gordon expansion method 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2004, 卷号: 59, 期号: 1-2, 页码: 23-28
作者:  Yan, ZY
收藏  |  浏览/下载:88/0  |  提交时间:2018/07/30
nonlinear wave equation  sinh-Gordon equation  Jacobi elliptic function  soliton solution